MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007850-12
Medical Device Problem Codes Inflation Problem (1310); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: guide catheter: guidezilla.Evaluation summary: a visual and functional inspection was performed on the returned device.The reported inflation issue was not confirmed.The reported physical resistance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported physical resistance appears to be related to circumstances of the procedure.There was no damage or leak noted to the stent delivery system (sds) during the inspection prior to use or during preparation for use.Based on the information provided, a definitive cause for the reported inflation cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in a moderately calcified mid left anterior descending artery.Pre-dilatation was performed with a cutting balloon catheter and a guideliner was used.A 4.0 x 12 mm vision stent delivery system was used and met initial resistance with the anatomy.The stent delivery balloon was inflated to a nominal pressure of 9 atmospheres and deflated without any issues.However, the stent was still on the balloon when the device was removed from the anatomy.There was a waist in the stent delivery balloon.Therefore, a 4.0 x 18 mm vision stent was implanted to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8317650
Report Number2024168-2019-00947
Device Sequence Number19079270
Product Code MAF
UDI-Device Identifier08717648050770
UDI-Public08717648050770
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1007850-12
Device Lot Number7040541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight120